# SDR AWXA200602126

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 52,536 hours, 35,151 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 4018731, FUSELAGE EXTERIOR SKIN CRACKED BETWEEN 2 EXISTING REPAIRS,  AFT OF EMERGENCY EXIT LIGHT, BS 727E, S23R.  REPAIRED FUSELAGE EXTERIOR SKIN CRACKED BETWEEN 2 EXISTING REPAIRS,  AFT OF EMERGENCY EXIT LIGHT, BS 727E, S23R IAW SRM 53-00-01 REPAIR 2R-31.
